MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044189070
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent migrated.An 18x90x75cm venous wallstent was selected and 16x60x75cm wallstent endoprosthesis were selected for use within the right common iliac vein and external iliac vein.The lesion was 50% stenosed, non-calcified, and non-tortuous.The venous wallstent was placed in the right 15.5mm diameter common iliac vein and the wallstent endoprosthesis was overlapped approximately 2cm into the 14mm diameter vessel extending into the right external iliac vein.Post dilation was performed.The stents were fully apposed.After, the venous wallstent migrated into the inferior vena cava (ivc) and the wallstent endoprosthesis migrated slightly as well.Due to the migration, another 18x90 wallstent was placed between the initial two implanted stents.No additional migration was observed.There were no patient complications and the patient was fine.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10826095
Report Number2134265-2020-15740
Device Sequence Number2953860
Product Code QAN
UDI-Device Identifier08714729979616
UDI-Public08714729979616
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model NumberH74912044189070
Device Catalogue NumberH74912044189070
Device Lot Number0025813978
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR